Dissipativity and global stability of the Lorenz system
Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1642-1644
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_9_a31,
author = {G. A. Leonov},
title = {Dissipativity and global stability of the {Lorenz} system},
journal = {Differencialʹnye uravneni\^a},
pages = {1642--1644},
year = {1986},
volume = {22},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_9_a31/}
}
G. A. Leonov. Dissipativity and global stability of the Lorenz system. Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1642-1644. http://geodesic.mathdoc.fr/item/DE_1986_22_9_a31/